Semi-parametric predictions of the intertemporal approach to the current account
Marc-Andre Letendre ()
Journal of International Economics, 2004, vol. 64, issue 2, 363-386
Date: 2004
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0022-1996(03)00120-X
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Semi-Parametric Predictions of the Intertemporal Approach to the Current Account (2002) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:inecon:v:64:y:2004:i:2:p:363-386
Access Statistics for this article
Journal of International Economics is currently edited by Gourinchas, Pierre-Olivier and RodrÃguez-Clare, Andrés
More articles in Journal of International Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().